# SDR SWAA2023102507901

- Difficulty date: October 6, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CUTOUT AFT CORNER SCUFF PLATE CRACKED<[01] SCUFF PLATE WAS FOUND CRACKED UPON REMOVAL. IT WAS SENT OUT FOR REPAIR. RECEIVED REPAIRED PART AND REINSTALLED IAW AMM 53-11-02; SOPM 20-50-19; SRM 53-30-15-2R-1; SRM 51-20-01; SOPM 20-20-02. SOPM 20-30-02.;[02] REJECT REF [TTG8Q00NYPW6];[03] CORRECTION TO LINE 1: SCUFF PLATE WAS FOUND CRACKED UPON REMOVAL. IT WAS SENT OUT FOR REPAIR. RECEIVED REPAIRED PART AND REINSTALLED IAW AMM 53-11-02 (F)2); SOPM 20-50-19; SRM 53-30-15-2R-1 B.(6)-(13); SRM 51-20-01; SOPM 20-20-02. SOPM 20-30-02.;[04] REJECT: SEE TTG8Q00NZG9P;[05] VERIFIED CORRECTIVE ACTION 2;3;4 VERIFIED MEASUREMENTS TABLE. JOB COMPLETE.
